# SDR UALA2012082104654

- Difficulty date: August 19, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 40,383 hours, 9,982 cycles
- Engine: Pwa PW4056
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 192
- Condition: Erratic
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WXR ANTENNA TILT ERRATIC.  CREW COMMENTS: ANTENNA TILT DID NOT WORK IN AUTO.  IN MANUAL, RETURNS DID NOT DEPICT TO CORRESPONDING TILT.  REPLACED RT IAW AMM.
